Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Commensurability classes containing three knot complements

Neil Hoffman

Algebraic & Geometric Topology 10 (2010) 663–677
Bibliography
1 C C Adams, Noncompact hyperbolic $3$–orbifolds of small volume, from: "Topology '90 (Columbus, OH, 1990)" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 1 MR1184398
2 I R Aitchison, J H Rubinstein, Combinatorial cubings, cusps, and the dodecahedral knots, from: "Topology '90 (Columbus, OH, 1990)" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 17 MR1184399
3 J Berge, The knots in $D^2\times S^1$ which have nontrivial Dehn surgeries that yield ${D^2\times S^1}$, Topology Appl. 38 (1991) 1 MR1093862
4 M Boileau, S Boyer, G Walsh, On commensurability of knot complements, Preprint
5 M Boileau, J Porti, Geometrization of $3$–orbifolds of cyclic type, Astérisque 272 (2001) 208 MR1844891
6 D Calegari, N M Dunfield, Commensurability of $1$–cusped hyperbolic $3$–manifolds, Trans. Amer. Math. Soc. 354 (2002) 2955 MR1895211
7 T Chinburg, D Long, A W Reid, Cusps of minimal non-compact arithmetic hyperbolic $3$–orbifolds, Pure Appl. Math. Q. 4 (2008) 1013 MR2440250
8 M Culler, C M Gordon, J Luecke, P B Shalen, Dehn surgery on knots, Ann. of Math. $(2)$ 125 (1987) 237 MR881270
9 M Eudave-Muñoz, On hyperbolic knots with Seifert fibered Dehn surgeries, from: "Proceedings of the First Joint Japan-Mexico Meeting in Topology (Morelia, 1999)" (2002) 119 MR1903687
10 R Fintushel, R J Stern, Constructing lens spaces by surgery on knots, Math. Z. 175 (1980) 33 MR595630
11 F González-Acuña, W C Whitten, Imbeddings of three-manifold groups, Mem. Amer. Math. Soc. 99 (1992) MR1117167
12 O Goodman, Snap: a computer program for studying arithmetic invariants of hyperbolic 3–manifolds
13 O Goodman, D Heard, C Hodgson, Commensurators of cusped hyperbolic manifolds, Experiment. Math. 17 (2008) 283 MR2455701
14 J Hoste, P D Shanahan, Commensurability classes of twist knots, J. Knot Theory Ramifications 14 (2005) 91 MR2124555
15 M L Macasieb, T W Mattman, Commensurability classes of $(-2,3,n)$ pretzel knot complements, Algebr. Geom. Topol. 8 (2008) 1833 MR2448875
16 C Maclachlan, A W Reid, The arithmetic of hyperbolic $3$–manifolds, Graduate Texts in Math. 219, Springer (2003) MR1937957
17 B Martelli, C Petronio, Dehn filling of the “magic” $3$–manifold, Comm. Anal. Geom. 14 (2006) 969 MR2287152
18 R Meyerhoff, The cusped hyperbolic $3$–orbifold of minimum volume, Bull. Amer. Math. Soc. $($N.S.$)$ 13 (1985) 154 MR799800
19 W D Neumann, A W Reid, Arithmetic of hyperbolic manifolds, from: "Topology '90 (Columbus, OH, 1990)" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter (1992) 273 MR1184416
20 A W Reid, Arithmeticity of knot complements, J. London Math. Soc. $(2)$ 43 (1991) 171 MR1099096
21 A W Reid, G S Walsh, Commensurability classes of $2$–bridge knot complements, Algebr. Geom. Topol. 8 (2008) 1031 MR2443107
22 D Rolfsen, Knots and links, Math. Lecture Ser. 7, Publish or Perish (1976) MR0515288
23 M o Takahashi, Two-bridge knots have property $\mathrm{P}$, Mem. Amer. Math. Soc. 29 (1981) MR597092
24 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
25 S C Wang, Q Zhou, Symmetry of knots and cyclic surgery, Trans. Amer. Math. Soc. 330 (1992) 665 MR1031244
26 J Weeks, Snappea: A computer program for creatingand studying hyperbolic 3 manifolds